Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Steady flow of non-Newtonian fluids through tubes

Authors: A. E. Green and R. S. Rivlin
Journal: Quart. Appl. Math. 14 (1956), 299-308
MSC: Primary 76.0X
DOI: https://doi.org/10.1090/qam/90335
MathSciNet review: 90335
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.0X

Retrieve articles in all journals with MSC: 76.0X

Additional Information

DOI: https://doi.org/10.1090/qam/90335
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society